Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada, Reyataz, Norvir and weight loss
Nov 29, 2006

I've been on this regimen for 3 weeks after being on Atripla for 30 days and rapid weight loss. I tested pos 7 mos ago. What could cost such a rapid weight loss, especially evident in the face and legs. These were not an issue before taking the meds. Thanks.

Response from Dr. Henry

Neither of those two regimens have been linked to a general tendency to rapid weight or fat loss though there seem to be a small percentage of patients who may be genetically susceptible to fat effects of certain HIV drugs. I assume that you have no active infections and have undergone nutritional/clinical/hormonal/mental health assessments? KH



Previous
Lipolysis/lipodissolve/flab jab
Next
spacey wifty sort of recurring

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement